# SDR 2012FA0000188

- Difficulty date: February 1, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- System (JASC): 4920 · APU Core Engine
- Part: Inlet Guide Vane
- Part number: 60525009
- Condition: Disconnected
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MX CHECK, FOUND THE INLET AIR GUIDE DISCONNECTED AND LOOSE IN THE UPPER TAILCONE AREA.  THE APU AIR INLET GUIDE AND "FIRE PROTECTION" FLANGE WAS LOOSE AND PARTIALLY COVERING THE AIR INLET TO THE APU.  OPERATION OF THE APU BEFORE THE INSPECTION, GAVE NO INDICATION THAT THE INLET WAS PARTIALLY BLOCKED.  THESE 2 PIECES APPEARS TO BE MADE FROM STAINLESS STEEL, AND BEING LOOSE IN THIS AREA, COULD CAUSE CHAFING INTO THE TAILCONE STRUCTURE.  THE ATTACHMENT OF THESE PARTS ARE A FRICTION FIT TOT THE AIR INLET ADAPTER ( THE ADAPTER IS MECHANICALLY SECURED TO THE ACTUAL INLET ON THE APU).  THESE PART ARE DIFFICULT TO INSTALL AND VISUALLY CONFIRM PROPER INSTALLATION DUE TO THE LIMITED ACCESS TO THIS AREA.  THERE ARE FORMED "NUBS" ON THE AIR INLET GUIDE MATCH UP WITH CORRESPONDING SPOTS IN THE AIR INLET ADAPTER.  AGAIN , DIFFICULT TO VERIFY PROPER INSTALLATION.  COULD NOT FIND ANY INFORMATION ON THE PROPER INSTALLATION OF THE PARTS LISTED ABOVE IN THE MM.
